# SDR 96UAL900579

- Difficulty date: July 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151UA
- Make and model: Boeing 747222B
- Aircraft serial: 23736
- Engine: Pwa JT9D7R4G2
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Switch
- Part number: 65B963011
- Condition: Shorted
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

NR 2 ENGINE REVERSER LIGHT CAME ON DURING TAKEOFF ROLL.  TAKEOFF WAS ABORTED.  *S/D*  THRUST REVERSER STOW POSITION INDICATOR SWITCH HAD INTERMITTENT SHORT.  REPLACED SWITCH.
